# SDR SWAA2022040784590

- Difficulty date: March 16, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 53,442 hours, 31,881 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: R/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL FWD BULKHEAD RBL 5' VAPOR BARRIER HORIZONTAL ANGLE SECOND HOLE FROM I/B CRACKED / [01] PERFORMED HFEC IAW NDTM PART 6;51-00-00 PROCEDURE 23. CRACK CONFIRMED. CRACK LENGTH: 0.875';[02] FABRICATED NEW REPLACEMENT ANGLE FOR REPAIR ON RIGHT WHEEL WELL FWD BULKHEAD RBL 5 VAPOR BARRIER HORIZONTAL ANGLE; MATERIAL USED 2024-0.063'' PO# 1687098 IRW SRM 57-10-10-2R-5 REPAIR 5 TABLE 201.;[03] FABRICATED NEW SPLICE ANGLE FOR REPAIR ON RIGHT WHEEL WELL FWD BULKHEAD RBL 5 VAPOR BARRIER HORIZONTAL ANGLE; MATERIAL USED 2024-0.071'' PO# 1546123 IRW SRM 57-10-10-2R-5 REPAIR 5 TABLE 201.
